Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Fatigue post treatment for swollen lymph node, groin. Worrisome?

Male, 54. swollen lymph node, left groin started about 2+ weeks ago, also had low grade fever then for a couple of days with fatigue . Normal BP is 133/77 or so but spiked to 190 over 110 during this episode. Feel fine now, maybe a little tired probably more from work schedule. Any concerns? Otherwise very healthy with only occasional mid grade migraine dealt with by migraine OTC med.
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infectious Diseases Specialist 's  Response
Hi there,
Welcome to HCM.
If the swelling of nodes have reduced then you do not have to worry.If the nodes still persist after therapy, have become hard, tender, clumping together then you have to get in touch with your doctor for examination. I do not see any co-relation between your blood pressure and swollen lymph nodes. Fatigue is common when recovering from illness. This is called convalescence. I suggest healthy diet, lots of fluid and positive attitude for good health. Thanks.
Answered: Mon, 30 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor